# SDR FDEA201409112584

- Difficulty date: September 11, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Bushing
- Part number: 112N700534
- Condition: Migrated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO STRUT ATTACHMENT OTBD SIDE LOAD FITTING HAS A MIGRATED BUSHING.  ACCOMPLISHED EA F-5740-TO310226 WINGS ATTACH FITTINGS RT WING TO STRUT ATTACHMENT MAJOR REPAIR.
